RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1990–1995 (Mi de7013)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

Diffraction of waves by a tri-axial ellipsoid

M. V. Fedoryuk

N. N. Andreyev Acoustics Institute, Moscow

Full text: PDF file (620 kB)

English version:
Differential Equations, 1989, 25:11, 1414–1418

Bibliographic databases:
UDC: 517.958
Received: 04.07.1988

Citation: M. V. Fedoryuk, “Diffraction of waves by a tri-axial ellipsoid”, Differ. Uravn., 25:11 (1989), 1990–1995; Differ. Equ., 25:11 (1989), 1414–1418

Citation in format AMSBIB
\Bibitem{Fed89}
\by M.~V.~Fedoryuk
\paper Diffraction of waves by a tri-axial ellipsoid
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1990--1995
\mathnet{http://mi.mathnet.ru/de7013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034107}
\zmath{https://zbmath.org/?q=an:0699.35052}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1414--1418


Linking options:
  • http://mi.mathnet.ru/eng/de7013
  • http://mi.mathnet.ru/eng/de/v25/i11/p1990

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, A. L. Duischko, N. B. Konyukhova, T. V. Levitina, “Computation of radial wave functions for spheroids and triaxial ellipsoids by the modified phase function method”, U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 25–42  mathnet  mathscinet  zmath  isi
    2. A. A. Abramov, A. L. Dyshko, N. B. Konyukhova, T. V. Levitina, “On a numerical-analytic investigation of problems of the diffraction of a plane sound wave by ideal prolate spheroids and triaxial ellipsoids”, Comput. Math. Math. Phys., 35:9 (1995), 1103–1123  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:78
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020